Skip to main content

The Motions in Space of Some Stars of High Radial Velocity

Item Preview

texts
The Motions in Space of Some Stars of High Radial Velocity


Published July 15, 1919
SHOW MORE


"The Motions in Space of Some Stars of High Radial Velocity" is an article from Proceedings of the National Academy of Sciences of the United States of America, Volume 5.

View more articles from Proceedings of the National Academy of Sciences of the United States of America.
View this article on JSTOR.
View this article's JSTOR metadata.

You may also retrieve all of this items metadata in JSON at the following URL: https://archive.org/metadata/jstor-84041



Volume 5
Publisher Proceedings of the National Academy of Sciences of the United States of America
Pages 4
Language English
Book contributor JSTOR
Collection jstor_procnatiacadscie; jstor_ejc; additional_collections; journals

See also JSTOR (head)[JSTOR (head)]; JSTOR (article)[JSTOR (article)]; JSTOR (issue)[JSTOR (issue)]; JSTOR (journal)[JSTOR (journal)]

comment
Reviews

There are no reviews yet. Be the first one to write a review.
SIMILAR ITEMS (based on metadata)
Source: http://www.jstor.org/stable/10.2307/84182
Source: http://www.jstor.org/stable/10.2307/40670818
Source: http://www.jstor.org/stable/10.2307/40711440
Source: http://www.jstor.org/stable/10.2307/83313
Source: http://www.jstor.org/stable/10.2307/40668526
Source: http://www.jstor.org/stable/10.2307/40711480
Source: http://www.jstor.org/stable/10.2307/40692148
Source: http://www.jstor.org/stable/10.2307/40670820